# SDR SIMA20211212001

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 40,231 hours, 35,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT HOLDER ASSEMBLY BROKEN-C/A-FLIGHT CREW PLACARDED FWD FA EMERGENCY FLASHLIGHT HOLDER ASSEMBLY M PROCEDURES C/W REF: MEL 25-32 AUTH: 120159M-C MOC: 056020
